MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ EP¿ HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H); DENTAL IMPLANT

BIOMET 3I CERTAIN¿ EP¿ HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H); DENTAL IMPLANT
Model Number IMHA34
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the abutment became loose and doctor tightened and sent patient home.Abutment was discarded.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Additional Manufacturer Narrative
One (1) certain ep healing abutment 3.4mm(d) x 3.8mm(p) x 4mm(h) (imha34) was not returned for investigation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item and lot number along with the applicable device history record (dhr), instructions for use (ifu), and risk file.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.No pre-existing condition noted, and no per form was provided.Bone density type is unknown.The reported device was located on an unknown tooth site (universal) and was used for an unknown amount of time.The customer did not provide any pictures or x-rays.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1241643).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1241643) for similar events and no other complaint was identified.January post market trending was reviewed and there were no actionable events or corrective actions for the reported event (loosening) or product (imha34).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction and the reported event could not be verified.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN¿ EP¿ HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15954788
Report Number0001038806-2022-01879
Device Sequence Number7426751
Product Code NHA
UDI-Device Identifier00844868006275
UDI-Public(01)00844868006275(17)251220(10)1241643
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/20/2025
Device Model NumberIMHA34
Device Catalogue NumberIMHA34
Device Lot Number1241643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale